| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm micl 12.6 implantable collamer lens of -12.00 diopter was broken." not used and no patient contact" was reported.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Date of event: unk.(b)(4).Claim#: (b)(4).